# SDR 9506479152

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switches
- Condition: Contaminated
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO RIC, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  RECYCLED GEAR AND LIGHT STAYED ON.  PERFORMED EMERGENCY GEAR EXTENSION PROCEDURES AND AIRCRAFT LANDED WITHOUT INCIDENT.  CLEANED MAIN GEAR DOOR SWITCHES.  ALSO, CHECKED WIRING AND CANNON PLUGS.  CYCLED DOORS SEVERAL TIMES AND ALL INDICATIONS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
